1 doctor weighed in:

Okay so i was put on mirena (levonorgestrel) the 9th of last month.. Had it removed the 22nd my stomach is swollen and hurts also my lower back anf side hurt?

1 doctor weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology

In brief: IUD is out

If you had your iud removed and you still have these symptoms then this is further evidence from your previously asked question that the iud is unrelated to your symptoms.
Seek other causes. Intestinal/gi issues are the more likely culprit.

In brief: IUD is out

If you had your iud removed and you still have these symptoms then this is further evidence from your previously asked question that the iud is unrelated to your symptoms.
Seek other causes. Intestinal/gi issues are the more likely culprit.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
28 years in practice
49M people helped
Continue
111,000 doctors available